MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BIOMET OFFSET TIBIAL TRAY 63MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. BIOMET OFFSET TIBIAL TRAY 63MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient is experiencing pain and stiffness approximately six (6) months following knee arthroplasty.Initial operative notes noted no intraoperative complications.Attempts have been made; however, no additional information is available.
 
Additional Manufacturer Narrative
(b)(4) d10 - concomitant devices - vanguard ssk femoral implant with screw 60mm left catalog #: cp113123 lot #: 66529561, vanguard ssk tibial bearing 22mm x 63/67mm catalog #: 183832 lot #: 929580, biomet smooth knee stem 16mm x 80mm catalog #: 145026 lot #: 161830, biomet smooth knee stem 12mm x 40mm catalog #: 145002 lot #: 66366323, persona cemented all poly patella 32mm catalog #: 42540000032 lot #: 66187751, persona tibial central cone size x-small catalog #: 42545000510 lot #: 66948841.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.This report was previously submitted erroneously on oct 1, 2025, oct 23, 2025, and dec 19, 2025, under manufacturing report number 0001822565-2025-03624.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h10, h11.The product was evaluated through manufacturing review, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.The vanguard implants were found to be incompatible with the retained persona implants, however, it is unknown whether the incompatibility contributed to the reported event and a definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BIOMET OFFSET TIBIAL TRAY 63MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23943969
Report Number0001825034-2026-00005
Device Sequence Number20791016
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K171054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number141481
Device Lot Number65745839
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight130 LB